# SDR CA000330006

- Difficulty date: March 23, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 4,290 hours
- Engine: Lyc TIO540A1A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Solenoid
- Part number: 2H2211
- Condition: Stuck
- Location: Valve
- Part time: 45,200 hours
- Component: Relieve Valve, Airborne, 2H2211
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED SLUGGISH GYRO OPERATION, FOUND LOW GYRO PRESSURE (3 PSI) ON BOTH ENGINES SELECTED OR SINGLE ENGINE OPERATION.  UNABLE TO INCREASE PRESSURE.   REMOVED VALVES (P/N 2H22-11) AND BENCH TESTED RESPECTIVE SOLENOIDS.  SOLENOIDS FOUND TO BE PARTIALLY CLOSED AND NOT ENERGIZING ON POWER AS WELL AS LOSING PRESSURE ON LOW PRESSURE SIDE.  BOTH VALVES REPLACED.
